On the distribution of the supremum for stochastic processes
Annales de l'I.H.P. Probabilités et statistiques, Tome 6 (1970) no. 3, p. 237-247
@article{AIHPB_1970__6_3_237_0,
     author = {Tak\'acs, Lajos},
     title = {On the distribution of the supremum for stochastic processes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {6},
     number = {3},
     year = {1970},
     pages = {237-247},
     zbl = {0205.44001},
     mrnumber = {278414},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1970__6_3_237_0}
}
Takács, Lajos. On the distribution of the supremum for stochastic processes. Annales de l'I.H.P. Probabilités et statistiques, Tome 6 (1970) no. 3, pp. 237-247. http://www.numdam.org/item/AIHPB_1970__6_3_237_0/

[1] G. Baxter and M.D. Donsker, On the distribution of the supremum functional for processes with stationay independent increments. Trans. Amer. Math. Soc., 85, 1957, 73-87. | MR 84900 | Zbl 0078.32002

[2] H. Cramer, On some questions connected with mathematical risk. University of California Publications in Statistics, 2, 1954, 99-124. | MR 65841 | Zbl 0057.12102

[3] D.A. Darling, The maximum of sums of stable random variables. Trans. Amer. Math. Soc., 83, 1956, 164-169. | MR 80393 | Zbl 0074.34003

[4] C.C. Heyde, On the maximum of sums of random variables and the supremum functional for stable processes. Journ. Appl. Prob., 6, 1969, 419-429. | MR 251766 | Zbl 0192.55003

[5] F. Pollaczek, Fonctions caractéristiques de certaines répartitions définies au moyen de la notion d'ordre. Application à la théorie des attentes. Comptes Rendus Acad. Sciences (Paris), 234, 1952, 2334-2336. | MR 47945 | Zbl 0047.37303

[6] F. Spitzer, A combinatorial lemma and its application to probability theory. Trans. Amer. Math. Soc., 82, 1956, 323-339. | MR 79851 | Zbl 0071.13003